# SDR AALA980969

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION RBL 24, AFT FLANGE LOWER SIDE DEEPLY GOUGED NDT NO CRACK RBL 6.  AFT FLANGE IMPROPER REPAIR RBL 12.  AFT FLANGE LOWER SIDE UPPER CAP CORRODED AROUND FASTENER HOLE.  EACH ITEM WAS INCORPORATED INTO ONE REPAIR.  FLOORBEAM UPPER CAP REPAIR PER SRM 53-10-08 FIGURE 9A AND 9B.  (M)
